Table of Contents
ISRN Computational Mathematics
Volume 2013 (2013), Article ID 891029, 6 pages
http://dx.doi.org/10.1155/2013/891029
Research Article

A Robust and Accurate Quasi-Monte Carlo Algorithm for Estimating Eigenvalue of Homogeneous Integral Equations

Department of Applied Mathematics, Faculty of Mathematical Science, University of Guilan, P.O. Box 1945, Rasht, Iran

Received 17 August 2013; Accepted 12 September 2013

Academic Editors: D. S. Corti, Y. Peng, and H. Richter

Copyright © 2013 F. Mehrdoust et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We present an efficient numerical algorithm for computing the eigenvalue of the linear homogeneous integral equations. The proposed algorithm is based on antithetic Monte Carlo algorithm and a low-discrepancy sequence, namely, Faure sequence. To reduce the computational time we reduce the variance by using the antithetic variance reduction procedure. Numerical results show that our scheme is robust and accurate.